# SDR 20000831SH014

- Difficulty date: August 13, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N922JW
- Make and model: Amd FALCON900
- Aircraft serial: 36
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Screen
- Part number: FGFB252462160A4
- Condition: Missing
- Location: Apu
- Component: Inlet Screen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION FOUND PART OF APU INLET SCREEN MISSING PART OF ITS WIRE MESH.  SUSPECTED PART WAS INGESTED BY APU DURING OPERATION.  BORESCOPED APU INLET COMPRESSOR AND DAMAGE TO LEADING EDGES OF ALL THE BLADES WAS FOUND.  THE APU INLET SCREEN IS THE LATEST DESIGN.  APU TT:  2,819 HOURS.  TOTAL TIME ON INLET SCREEN UNKNOWN.  (X)
